JMI cover

Journal of Mathematical Inequalities

Volume: 14

Year: 2020


Issue: 2 (June, 2020)
Article number / DOI Authors / Title Pages Abstract Article
14-20 Pingyan Chen, Soo Hak Sung: Rosenthal type inequalities for random variables 305–318 View View
14-21 Dinh Thanh Duc, Nguyen Ngoc Hue: Jensen-type inequalities and their applications 319–327 View View
14-22 M. Rostamian Delavar, M. De La Sen: A mapping associated to h-convex version of the Hermite-Hadamard inequality with applications 329–335 View View
14-23 Wen Wang, Hui Zhou, Rulong Xie, Songting Yin: Some general gradient estimates for two nonlinear parabolic equations along Ricci flow 337–376 View View
14-24 Hamid Reza Moradi, Shigeru Furuichi: Improvement and generalization of some Jensen-Mercer-type inequalities 377–383 View View
14-25 Fei Yan, Hong-Ying Yue: Extensions of Hölder's inequality and its applications in Ostrowski inequality 385–399 View View
14-26 Changsen Yang, Yu Li: Refinements and reverses of Young type inequalities 401–419 View View
14-27 Inho Hwang, Choonkil Park: Ulam stability of an additive-quadratic functional equation in Banach spaces 421–436 View View
14-28 Subhash Kendre, Nagesh Kale: On some new nonlinear Volterra-Fredholm type discrete inequalities and its applications 437–453 View View
14-29 B. Noori, M. B. Moghimi, B. Khosravi, Choonkil Park: Stability of some functional equations on bounded domains 455–472 View View
14-30 Haiying Li, Yangyang Wang: A note on Gaussian integral means of entire functions 473–481 View View
14-31 Mireya R. Bracamonte, Jesús Medina-Viloria, Miguel Vivas-Cortez: Some inequalities for reciprocally (s,m)-convex in the second sense functions and applications to special means 483–500 View View
14-32 Tuan Duy Nguyen, Le-Long Phi, Weijia Yin: Hardy inequalities and Caffarelli-Kohn-Nirenberg inequalities with radial derivative 501–523 View View
14-33 Michael Th. Rassias, Bicheng Yang, Andrei Raigorodskii: On the reverse Hardy-type integral inequalities in the whole plane with the extended Riemann-Zeta function 525–546 View View
14-34 Marta Susana Urciuolo, Lucas Alejandro Vallejos: A generalization of the boundedness of certain integral operators in variable Lebesgue spaces 547–557 View View
14-35 Shoshana Abramovich: Hermite-Hadamard, Fejer and Sherman type inequalities for generalizations of superquadratic and convex functions 559–575 View View
14-36 Mohammad Sababheh, Hamid Reza Moradi, Shigeru Furuichi: Reversing Bellman operator inequality 577–584 View View
14-37 Xianfeng Su: A Trudinger-Moser type inequality and its extremal functions in dimension two 585–599 View View
14-38 Han-Qi Tang, Ai-Min Xu: On a general inequality related to the generalized-Euler-constant function 601–609 View View